# SDR UALA2010102904006

- Difficulty date: October 28, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 40,637 hours, 10,711 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: 644501
- Part serial: 298
- Condition: False Activation
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE "ENG 2 FIRE LP 2" DISPLAYED. (LT=1, RT=2). SHOOK OUT ENG WIRING, UNABLE TO DUPLICATE.  REPLACED M684 FIRE DET CARD AS PRECAUTIONARY.
